# SDR ASAA2021041334579

- Difficulty date: April 13, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 21,416 hours, 6,894 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT PITOT STAYED ILLUMINATED. GROUNDED - YES. ON INITIAL EVALUATION THE CAPT PITOT LIGHT WAS ON WHILE SWITCH WAS IN THE ON POSITION. C/W B737-900 FIM 30-31 TASK 802 THROUGH STEP E. LIGHT REMAINED ON, C/B'S NOT POPPED, AND CAPT FWD PITOT TUBE IS COLD TO THE TOUCH WHILE SWITCH IS ON. REMOVED AND REPLACED CAPT'S PITOT TUBE REF B737-900 AMM 34-11-01, PERFORMED OPS CHECK REF SAME, NO FAULTS NOTED. PERFORMED LEAK TEST REF AMM 34-11-00, NO FAULTS NOTED.
